I have had sudden onset of ankle and heel pain after starting Livalo a few weeks ago. When I don't take the Livalo, the pain decreases; but when I take Livalo, the pain increases
7 Sep 2013
I began taking Livalo in March 2013. Three weeks ago, I began experiencing
toe, foot and ankle pain, not only in the joints, but a large, soft and painful rising came up on both heels. A recent blood test shows that I have had a decrease in kidney function since I began taking it. After 10 years of being on statins and experiencing all kinds of problems with them, I'm quitting them altogether. Quality of life is more important to me now tham any supposed longevity statins may provide.
- Livalo Information for Consumers
- Livalo Information for Healthcare Professionals (includes dosage details)
- Side Effects of Livalo (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... doctor would like me to start taking 500mg. of niacin controlled release daily. Is there a medical name for good cholesterol? Also,the reason for ...
2 answers • 6 Aug 2009
My GP sent me to an endocrinologist b/c of a high TSH reading and high cholesterol reading. He said they can be related, the high cholesterol could ...
1 answer • 15 Apr 2010
the past few weeks I have had severe joint and muscle pain,( hard to walk)I don't know if there is a connection or maybe another medications I ...
5 answers • 21 May 2011
I was given a 750 MG Levaquin drip at the ER and a prescription for 9 of the 750 MG Levaquin tablets
... to be taken 1 a day, for Bacterial Pneumonia. After a couple of days my calf, ankle, & foot swelled up and the tendon in the heel was real ...
2 answers • 28 Jan 2013
High Cholesterol - Familial Homozygous - Anyone trying niacin therapy? Results? As I get older, what
... use to help a little no longer seems to help. Any thoughts 2 share? Daniel diet did absolutely nothing for me ... Statin drugs give me excessive ...
1 answer • 12 Mar 2014